# SDR QMLA2022112920080

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N336AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4785
- Aircraft time: 5,236 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,331 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

25 MINUTES INTO THE FLIGHT ON A REQUEST, PILOT/MED-CREW STARTING SMELLING A FOREIGN ODOR RESEMBLY SOMETHING BURNING; NO VISUAL SMOKE OBSERVED. DIVERTED TO THE NEARESET LOCATION KRVS. CHECKED OUT BY MX AT THE MX HANGAR AND NOTHING WAS FOUND AT THIS TIME.
